# SDR 0004363252

- Difficulty date: November 26, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 8,946 hours, 3,932 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161212
- Condition: Leaking
- Location: Yellow Ptu Manif
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

DURING CRUISE RECEIVED "HYD Y RSVR LO LVL" MESSAGE. SHUT DOWN THE YELLOW HYDRAULIC SYSTEM PER COM PROCEDURES AND CONTINUED TO FINAL DESTINATION WITHOUT INCIDENT.    MAINTENANCE REPLACED LEAKING O-RING ON LINE BETWEEN PTU MANIFOLD AND PTU. RESERVICED SYSTEM. NO LEAKS NOTED.
